Differential and Integral Equations

Stability and instability of solitary waves for one-dimensional singular Schrödinger equations

Iliya D. Iliev and Kiril P. Kirchev

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 6, Number 3 (1993), 685-703.

Dates
First available in Project Euclid: 4 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370378438

Mathematical Reviews number (MathSciNet)
MR1202566

Zentralblatt MATH identifier
0783.35071

Subjects
Primary: 35Q55: NLS-like equations (nonlinear Schrödinger) [See also 37K10]
Secondary: 34A99: None of the above, but in this section 35B35: Stability

Citation

Iliev, Iliya D.; Kirchev, Kiril P. Stability and instability of solitary waves for one-dimensional singular Schrödinger equations. Differential Integral Equations 6 (1993), no. 3, 685--703. https://projecteuclid.org/euclid.die/1370378438


Export citation